Ketabchi, Saeed, Samadi, Elham, Aminikhah, Hossein. (1394). On the optimal correction of inconsistent matrix equations $AX = B$ and $XC = D$ with orthogonal constraint. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2(2), 132-142.
Saeed Ketabchi; Elham Samadi; Hossein Aminikhah. "On the optimal correction of inconsistent matrix equations $AX = B$ and $XC = D$ with orthogonal constraint". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2, 2, 1394, 132-142.
Ketabchi, Saeed, Samadi, Elham, Aminikhah, Hossein. (1394). 'On the optimal correction of inconsistent matrix equations $AX = B$ and $XC = D$ with orthogonal constraint', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 2(2), pp. 132-142.
Ketabchi, Saeed, Samadi, Elham, Aminikhah, Hossein. On the optimal correction of inconsistent matrix equations $AX = B$ and $XC = D$ with orthogonal constraint. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1394; 2(2): 132-142.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.